Volume 10, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Correction to ‘New topologically slice knots’

Stefan Friedl and Peter Teichner

Geometry & Topology 10 (2006) 2501–2504

Correction to Geometry & Topology 9 (2005) 2129–2158

arXiv: math.GT/0505233

Abstract

In Figure 1.5 of ‘New topologically slice knots’ [Geom. Topol. 9 (2005) 2129–2158] we gave an incorrect example for Theorem 1.3. In this note we present a correct example.

Keywords
slice link, satellite, crossing number
Mathematical Subject Classification 2000
Primary: 57M25
References
Forward citations
Publication
Received: 6 September 2006
Accepted: 6 September 2006
Published: 18 October 2006
Authors
Stefan Friedl
Department of Mathematics
Rice University
Houston, TX 77005
USA
Peter Teichner
Department of Mathematics
University of California
Berkeley, CA 94720
USA